Homotopie des complexes monoïdaux, II
Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 19, 7 p.
@article{SHC_1954-1955__7_2_A9_0,
     author = {Moore, J. C.},
     title = {Homotopie des complexes mono\"\i daux, II},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {2},
     year = {1954-1955},
     note = {talk:19},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1954-1955__7_2_A9_0}
}
Moore, J. C. Homotopie des complexes monoïdaux, II. Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 19, 7 p. http://www.numdam.org/item/SHC_1954-1955__7_2_A9_0/

[1] J.H.C. Whitehead, On the realizability of homotopy groups (Ann. of Math. 50, 1949, p.261-263). | MR 29172 | Zbl 0037.39601